# SDR SWIA2020021848546

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF SCOPE: FS333.00 FRAME CRACKED BETWEEN STR1R AND STR2R.   (C-CHECK) RO 2/14/2020   REPLACED FS333.00 FRAME BETWEEN STR1R AND STR9R REF CRJ900 SRM, AND BOMBARDIER DRAWING.  COMPLETED FORM FORM M-337. LEAKS AND OPS CHECK GOOD. SEE CONTIUATION CARD FOR DETAILS.
